American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
The Top Artiles charts the articles that have been downloaded most often over the previous 30 days, in HTML, PDF, EPUB format, from the website. The chart does not rank the quality, scientific significance or citation impact of the content. However, it may bring articles to your attention that you might not have otherwise noticed. We hope you enjoy them.

Top Artiles

Open AccessArticleTop Artiles
Availability and Profit Analysis of a linear Consecutive 2-out-of-4 Repairable System with Units Exchange
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 83-87. DOI: 10.12691/ajams-2-2-6
Pub. Date: March 13, 2014Views: 11307Downloads: 6825
Open AccessArticleTop Artiles
Assessing the Players’ Performance in the Game of Bridge: A Fuzzy Logic Approach
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 115-120. DOI: 10.12691/ajams-2-3-5
Pub. Date: April 24, 2014Views: 11622Downloads: 7019
Open AccessArticleTop Artiles
Inventory Management for Deteriorating Items with Salvage Value under Time Varying Demand Condition
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 160-162. DOI: 10.12691/ajams-2-3-11
Pub. Date: May 21, 2014Views: 9447Downloads: 4811
Open AccessArticleTop Artiles
Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 168-171. DOI: 10.12691/ajams-2-3-13
Pub. Date: May 25, 2014Views: 9682Downloads: 5027Citations: 3
Open AccessArticleTop Artiles
New Proxy of Financial Development and Economic Growth in Medium-Income Countries: A Bootstrap Panel Granger Causality Analysis
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 185-192. DOI: 10.12691/ajams-2-4-2
Pub. Date: June 12, 2014Views: 14637Downloads: 8277Citations: 2
Open AccessArticleTop Artiles
A Survey of R Software for Parallel Computing
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 224-230. DOI: 10.12691/ajams-2-4-9
Pub. Date: August 04, 2014Views: 17138Downloads: 11248Citations: 5
Open AccessArticleTop Artiles
Variational Homotopy Perturbation Method for the Nonlinear Generalized Regularized Long Wave Equation
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 231-234. DOI: 10.12691/ajams-2-4-10
Pub. Date: August 07, 2014Views: 10909Downloads: 6195
Open AccessArticleTop Artiles
Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 239-243. DOI: 10.12691/ajams-2-4-12
Pub. Date: August 12, 2014Views: 9223Downloads: 4591
Open AccessArticleTop Artiles
Related Fixed Point Theorem for Mappings on Three Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 244-245. DOI: 10.12691/ajams-2-4-13
Pub. Date: August 13, 2014Views: 8774Downloads: 4495Citations: 1
Open AccessArticleTop Artiles
Pseudo R2 Probablity Measures, Durbin Watson Diagnostic Statistics and Einstein Summations for Deriving Unbiased Frequentistic Inferences and Geoparameterizing Non-Zero First-Order Lag Autocorvariate Error in Regressed Multi-Drug Resistant Tuberculosis Time Series Estimators
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 252-301. DOI: 10.12691/ajams-2-5-1
Pub. Date: August 20, 2014Views: 18353Downloads: 12881
Figure of 10
Open AccessArticleTop Artiles
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 330-335. DOI: 10.12691/ajams-2-5-6
Pub. Date: September 27, 2014Views: 8209Downloads: 4254
Open AccessArticleTop Artiles
Application of Binary Logistic Regression in Assessing Risk Factors Affecting the Prevalence of Toxoplasmosis
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 357-363. DOI: 10.12691/ajams-2-6-1
Pub. Date: November 11, 2014Views: 13002Downloads: 8715Citations: 8
Open AccessArticleTop Artiles
The Approximate Method for Solving the Boundary Integral Equations of the Problem of Wave Scattering by Superconducting Lattice
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 369-375. DOI: 10.12691/ajams-2-6-3
Pub. Date: November 19, 2014Views: 6603Downloads: 3766
Open AccessArticleTop Artiles
On Selection of Best Sensitive Logistic Estimator in the Presence of Collinearity
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 7-11. DOI: 10.12691/ajams-3-1-2
Pub. Date: January 08, 2015Views: 7684Downloads: 5362Citations: 2
Open AccessArticleTop Artiles
A Fifth Order Compact Difference Method for Singularly Perturbed Singular Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 49-53. DOI: 10.12691/ajams-3-2-1
Pub. Date: March 04, 2015Views: 8231Downloads: 6599
Open AccessArticleTop Artiles
Common Fixed Point Theorem in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 68-70. DOI: 10.12691/ajams-3-2-4
Pub. Date: March 31, 2015Views: 5162Downloads: 3437
Open AccessArticleTop Artiles
Statistical Simulations of Galactic Planetary Nebulae
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 71-75. DOI: 10.12691/ajams-3-2-5
Pub. Date: April 14, 2015Views: 9887Downloads: 8274
Figure of 2
Open AccessArticleTop Artiles
Undetected Error Probability for Quantum Codes
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 76-79. DOI: 10.12691/ajams-3-2-6
Pub. Date: April 15, 2015Views: 4562Downloads: 3101Citations: 1
Open AccessArticleTop Artiles
A Method for Solving a Class of Boundary Value Problems of Laguerre Equation
American Journal of Applied Mathematics and Statistics. 2015, 3(3), 89-92. DOI: 10.12691/ajams-3-3-1
Pub. Date: April 29, 2015Views: 4679Downloads: 3135
Open AccessReview ArticleTop Artiles
On Theoretical Methodology of Nuclear Reactions and Outcome of Certain Physical Phenomena from Them. I. What Follows from the Analytical Properties of the One-channel and the Multichannel S-matrix?
American Journal of Applied Mathematics and Statistics. 2015, 3(3), 111-130. DOI: 10.12691/ajams-3-3-5
Pub. Date: June 29, 2015Views: 7853Downloads: 6460
Open AccessArticleTop Artiles
Inhomogeneous Connotations across Square, Stoichiometrically-Based Matrices
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 142-145. DOI: 10.12691/ajams-3-4-1
Pub. Date: July 14, 2015Views: 4460Downloads: 3091
Open AccessArticleTop Artiles
Use of the Triangular Fuzzy Numbers for Student Assessment
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 146-150. DOI: 10.12691/ajams-3-4-2
Pub. Date: July 21, 2015Views: 11781Downloads: 6604
Open AccessArticleTop Artiles
Approximate Controllability of Fractional Stochastic Perturbed Control Systems Driven by Mixed Fractional Brownian Motion
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 168-176. DOI: 10.12691/ajams-3-4-7
Pub. Date: August 13, 2015Views: 6205Downloads: 4489
Open AccessArticleTop Artiles
Defuzzification of Fuzzy Numbers for Student Assessment
American Journal of Applied Mathematics and Statistics. 2015, 3(5), 206-210. DOI: 10.12691/ajams-3-5-5
Pub. Date: October 21, 2015Views: 6387Downloads: 4533
Open AccessArticleTop Artiles
Boundary Layer Stagnation-Point Flow of Second Grade Fluid over an Exponentially Stretching Sheet
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 211-219. DOI: 10.12691/ajams-3-6-1
Pub. Date: October 29, 2015Views: 9448Downloads: 7607Citations: 6
Open AccessArticleTop Artiles
Derivation of Continuous Linear Multistep Methods Using Hermite Polynomials as Basis Functions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 220-225. DOI: 10.12691/ajams-3-6-2
Pub. Date: October 30, 2015Views: 9807Downloads: 6898
Open AccessArticleTop Artiles
A Fixed Point Approach to Hyers-Ulam-Rassias Stability of Nonlinear Differential Equations
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 226-232. DOI: 10.12691/ajams-3-6-3
Pub. Date: November 06, 2015Views: 4852Downloads: 3304
Open AccessArticleTop Artiles
Modification of the Sandwich Estimator in Generalized Estimating Equations with Correlated Binary Outcomes in Rare Event and Small Sample Settings
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 243-251. DOI: 10.12691/ajams-3-6-5
Pub. Date: November 23, 2015Views: 14442Downloads: 12527
Open AccessArticleTop Artiles
Effect of Environmental Tax on Carbon Dioxide Emission: A Mathematical Model
American Journal of Applied Mathematics and Statistics. 2016, 4(1), 16-23. DOI: 10.12691/ajams-4-1-3
Pub. Date: February 29, 2016Views: 16751Downloads: 14883Citations: 2
Open AccessArticleTop Artiles
Statistical Analytical Study of Traffic Accidents and Violations in the State of Kuwait and Its Social and Economic Impact on the Kuwaiti Society
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 24-36. DOI: 10.12691/ajams-4-2-1
Pub. Date: April 12, 2016Views: 11052Downloads: 8372Citations: 1
Open AccessArticleTop Artiles
Solving the Laplace’s Equation by the FDM and BEM Using Mixed Boundary Conditions
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 37-42. DOI: 10.12691/ajams-4-2-2
Pub. Date: May 07, 2016Views: 13324Downloads: 10908
Open AccessArticleTop Artiles
A Common Fixed Point Result in Ordered Complete Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 43-45. DOI: 10.12691/ajams-4-2-3
Pub. Date: May 12, 2016Views: 4093Downloads: 2846
Open AccessArticleTop Artiles
Generalized Random Coefficient Estimators of Panel Data Models: Asymptotic and Small Sample Properties
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 46-58. DOI: 10.12691/ajams-4-2-4
Pub. Date: May 23, 2016Views: 7654Downloads: 5724
Open AccessReview ArticleTop Artiles
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93. DOI: 10.12691/ajams-4-3-4
Pub. Date: July 04, 2016Views: 6169Downloads: 4671
Open AccessArticleTop Artiles
Statistical Model of Polydisperse Fuel Spray in Three Dimensional Space
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 99-107. DOI: 10.12691/ajams-4-4-1
Pub. Date: July 11, 2016Views: 7076Downloads: 5607
Figure of 6
Open AccessArticleTop Artiles
Applying the Successive Over-relaxation Method to a Real World Problems
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 113-117. DOI: 10.12691/ajams-4-4-3
Pub. Date: August 13, 2016Views: 6122Downloads: 3634
Open AccessArticleTop Artiles
Inference Based on Type II Progressively Interval Censored from Inverse Flexible Weibull Distribution Using Different Simulation Methods
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 126-135. DOI: 10.12691/ajams-4-4-5
Pub. Date: September 01, 2016Views: 9864Downloads: 8349
Open AccessArticleTop Artiles
Forecast of Sarima Models: Αn Application to Unemployment Rates of Greece
American Journal of Applied Mathematics and Statistics. 2016, 4(5), 136-148. DOI: 10.12691/ajams-4-5-1
Pub. Date: September 29, 2016Views: 19994Downloads: 17543Citations: 3
Open AccessArticleTop Artiles
Application of Co-integration and Causality Analysis for Expenditure of International Tourists’ Arrival in Nepal
American Journal of Applied Mathematics and Statistics. 2016, 4(5), 149-153. DOI: 10.12691/ajams-4-5-2
Pub. Date: October 12, 2016Views: 7144Downloads: 5514
Open AccessArticleTop Artiles
An Absorbing Markov Chain Model for Problem-Solving
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 173-177. DOI: 10.12691/ajams-4-6-2
Pub. Date: December 23, 2016Views: 5779Downloads: 4009
Open AccessArticleTop Artiles
Statistical Approach to the Link between Internal Service Quality and Employee Job Satisfaction: A Case Study
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 178-184. DOI: 10.12691/ajams-4-6-3
Pub. Date: December 29, 2016Views: 10142Downloads: 7250Citations: 1
Open AccessArticleTop Artiles
Coincidences, Goodness of Fit Test and Confidence Interval for Poisson Distribution Parameter via Coincidence
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 185-193. DOI: 10.12691/ajams-4-6-4
Pub. Date: January 03, 2017Views: 5179Downloads: 3063
Open AccessArticleTop Artiles
Multiple Stenotic Effect on Blood Flow Characteristics in Presence of Slip Velocity
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 194-198. DOI: 10.12691/ajams-4-6-5
Pub. Date: January 07, 2017Views: 5941Downloads: 4407
Open AccessArticleTop Artiles
A Family of Combined Iterative Methods for Solving Nonlinear Equations
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 22-32. DOI: 10.12691/ajams-5-1-5
Pub. Date: April 06, 2017Views: 4721Downloads: 3251
Open AccessReview ArticleTop Artiles
Parameters Estimation for the Exponentiated Weibull Distribution Based on Generalized Progressive Hybrid Censoring Schemes
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 33-48. DOI: 10.12691/ajams-5-2-1
Pub. Date: April 11, 2017Views: 6909Downloads: 5091Citations: 1
Open AccessArticleTop Artiles
Generalized Moment Generating Functions of Random Variables and Their Probability Density Functions
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 49-53. DOI: 10.12691/ajams-5-2-2
Pub. Date: July 05, 2017Views: 4096Downloads: 2583
Open AccessArticleTop Artiles
Application of Generalized Binomial Distribution Model for Option pricing
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 62-71. DOI: 10.12691/ajams-5-2-4
Pub. Date: July 20, 2017Views: 4509Downloads: 3038
Open AccessArticleTop Artiles
Maximizing IT Investment Returns: Strategic Alignment of Information Technology towards Corporate Performances
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 72-79. DOI: 10.12691/ajams-5-2-5
Pub. Date: July 21, 2017Views: 5735Downloads: 4228Citations: 1